# SDR SIMA200325101

- Difficulty date: September 6, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N507AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10059
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shutoff Valve
- Part number: 9752661
- Part serial: 00471
- Condition: Cracked
- Location: Aft Equip Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

CREW REPORTED HYDRAULIC SYSTEM NR 2 ZERO PERCENT QUANTITY AND ZERO PRESSURE.  RAMP REPORTED A LARGE QUANTITY OF FLUID UNDER AFT FUSELAGE.  MAINTENANCE FOUND THE NR 2 HYDRAULIC SHUTOFF VALVE LEAKING DUE TO THE VALVE BODY SPLIT.  MAINTENANCE REMOVED AND REPLACED THE SHUTOFF VALVE IAW CRJ MM.  OPERATIONAL AND LEAK CHECKS WERE GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
